MAUDE Adverse Event Report: CONMED CORPORATION ENTREE II DISPOSABLE TROCAR PROCEDURE KIT; TROCAR KIT

CONMED CORPORATION ENTREE II DISPOSABLE TROCAR PROCEDURE KIT; TROCAR KIT
Catalog Number CD7100G
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 02/17/2016
Additional Manufacturer Narrative
The device has been received at conmed corporation on (b)(6) 2016.The evaluation has not yet commenced on the device.On completion of the quality engineering evaluation a supplemental report will be filed.
 
Event or Problem Description
The end-user reported that while utilizing the entree ii 5x90mm disposable trocar kit in a laparoscopic myomectomy, and after approximately 1.5 hours into the procedure the end-user noticed the 5mm entree ii cannula valve (component of the trocar kit) was damaged and a small part of the silicone valve was detached from the valve and allegedly dropped into the patient.The part that detached from the valve was reported as tiny in size and transparent and per the end-user was not removed from the patient leaving an un-retrieved device fragment within the patient.The procedure was completed without further incident and it was reported that there was no injury to the patient.

Brand Name
ENTREE II DISPOSABLE TROCAR PROCEDURE KIT
Common Device Name
TROCAR KIT
Manufacturer (Section D)
CONMED CORPORATION
525 french road
utica NY 13502 5994
MDR Report Key5513653
Report Number1320894-2016-00017
Device Sequence Number10845429
Product Code GCJ
UDI-Device Identifier00653405046007
UDI-Public(01)00653405046007(17)200808(30)1(10)201508101
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K992250
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/25/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/08/2020
Device Catalogue NumberCD7100G
Device Lot Number201508101
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/29/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2016
Initial Report FDA Received Date03/21/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;